English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Non-Gaussianity of inflationary gravitationalwaves from the field equation

Agrawal, A. (2019). Non-Gaussianity of inflationary gravitationalwaves from the field equation. International Journal of Modern Physics D, 28(2): 1950036, pp. 1-18. doi:10.1142/S0218271819500366.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0003-1053-D Version Permalink: http://hdl.handle.net/21.11116/0000-0003-1054-C
Genre: Journal Article

Files

show Files
hide Files
:
Non-Gaussianity of inflationary gravitationalwaves from the field equation.pdf (Any fulltext), 787KB
 
File Permalink:
-
Name:
Non-Gaussianity of inflationary gravitationalwaves from the field equation.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Agrawal, Aniket1, Author              
Affiliations:
1Physical Cosmology, MPI for Astrophysics, Max Planck Society, ou_2205644              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2018-11-272019-01
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1142/S0218271819500366
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Modern Physics D
  Abbreviation : IJMPD
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 28 (2) Sequence Number: 1950036 Start / End Page: 1 - 18 Identifier: ISSN: 0218-2718